# SDR DXTA2018041900161

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 14,630 hours, 8,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Tip
- Part time: 14,630 hours, 8,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP SKIN DAMAGED.  REPAIRED IAW MEMO DQ11936M1.
